MathSciNet Relay Station
MathSciNet bibliographic data
MR2506317 35M33 (35A35 35B51 35K20)
Cortazar, Carmen; Elgueta, Manuel; Rossi, Julio D. Nonlocal diffusion problems that approximate the heat equation with Dirichlet boundary conditions. Israel J. Math. 170 (2009), 53–60.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement